# SDR ABXA9800027

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5610 · Flight Compartment Windows
- Part: Spring
- Part number: 1335096
- Condition: Broken
- Location: Rt Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THAT THE FIRST OFFICER'S SLIDING WINDOW (EMERG EXIT) WOULD NOT OPEN FULLY.  REPLACED BROKEN AFT SPRING, WINDOW OPS CHECKED GOOD.
